# SDR CA020502017

- Difficulty date: April 10, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 49,824 hours
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

(CAN) 1ST ATTEMPT AT TAKEOFF NR 1 ENGINE STALLED AT APPROXIMATELY 1,70 EPR.RETURNED TO RAMP FOR MAINTENANCE (MAINTENANCE CHECKED AIRCRAFT SERVICEABLE). 2ND ATTEMPT TAKOFF NR 1 ENGINE STALLED TWICE BETWEEN V1 AND GEAR UP. IN BOTH CASES WHILE NR 1 ENGINE ACCELERATED N1 WENT UP IN JUMPS RATHER THAN SMOOTHLY. BORESCOPE INSPECTION OF 6,7,13TH STAGE COMPRESSORS AND 1ST STAGE HP TURBINE CARRIED OUT. NO FAULTS FOUND. FCU AND PRBC REPLACED.  TAKEOFF POWER RUN ACCOMPLISHED WITH NO FAULTS AND ENGINE CONDITION CHECK ACCOMPLISHED WITH PERIMETERS FOUND WITH DATA PLATE LIMITS.
